# SDR O2RR2016FA0000372

- Difficulty date: June 24, 2016
- Submitted: August 16, 2016
- Operation: General aviation
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: 31701208
- Part serial: 1311
- Condition: Corroded
- Location: Aileron Pcu
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CONTROL ACTUATION NOTICED THAT RT INBOARD AILERON DIDN`T MOVE.  FURTHER INVESTIGATION SHOWED INBD AILERON POWER CONTROL PACKAGE INSTALLATION PISTON ROD END SEPARATED FROM THE PISTON.  CORROSION VISIBLE ON ROD END.  SEE PHOTOS.
